Alvarez Pereira, B, Henderson, H, Lipari, F et al. (4 more authors) (2016) Errata in "The Political Economy of the Kuznets Curve". Review of Development Economics, 20 (4). pp. 817-819. ISSN 1363-6669
Abstract
Correction comment on the article ACEMOGLU, D. & ROBINSON, J. A. 2002. The Political Economy of the Kuznets Curve. Review of Development Economics, 6, 183-203.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 John Wiley & Sons Ltd. This is an author produced version of the following item: Alvarez Pereira, B, Henderson, H, Lipari, F, Furtado, B, Bale, CSE, Grabner, C and Gentile, J (2016) Errata in "The Political Economy of the Kuznets Curve". Review of Development Economics, 20 (4). pp. 817-819. ISSN 1363-6669 , which has been published in final form at http://dx.doi.org/10.1111/rode.12285 . This version may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Chemical & Process Engineering (Leeds) > Energy Research Institute (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/K022288/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Oct 2016 14:16 |
Last Modified: | 03 Oct 2018 00:38 |
Published Version: | http://dx.doi.org/10.1111/rode.12285 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1111/rode.12285 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:101333 |